# SDR FDEA201204241572

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 48,170 hours, 20,300 cycles
- Engine: Pwa PW4158
- Engine time: 48,718 hours, 5,957 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 56B3C1
- Condition: Malfunctioned
- Location: Engine Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE SHUTDOWN IN FLIGHT, DUE TO HIGH OIL TEMPERATURE AT 180 DEGREES.  OIL DELTA T WAS 0   DEGREE CENTIGRADE 31 MIN WINDMILLING.  DFDR DATA  CONFIRMED THE NR 2 ENGINE OIL TEMPERATURE INDICATION SYS WAS ERRATIC BEFORE ENGINE SHUTDOWN.  R & R NR 2 ENGINE TEMPERATURE SENSOR IAW MM REF 79-32-11-04,   PERFORMED WINDMILLING INSPECTION IAW 72-00-00-06, NO DEFECTS NOTED.  PERFORMED POWER ASSURANCE CHECK IAW JRH, NO ABNORMAILTIES NOTED. MAX  ENGINE TEMPERATURE WAS 108 DEGREES AT POWER WHICH WAS THE SAME AS OPPOSITE ENGINE.  ACFT OK FOR SERVICE.
